Economics at your fingertips  

Scheffe's method for constructing simultaneous confidence intervals subject to cone constraints

Alexander Shapiro ()

Statistics & Probability Letters, 2003, vol. 64, issue 4, 403-406

Abstract: We discuss in this paper Scheffe's method for constructing simultaneous confidence intervals which hold for all linear combinations of the parameters subject to the weight vector being restricted to a convex cone.

Keywords: Scheffe's; method; Confidence; intervals; Confidence; band; Chi-bar-squared; distributions; Cone; constraints (search for similar items in EconPapers)
Date: 2003
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2019-12-04
Handle: RePEc:eee:stapro:v:64:y:2003:i:4:p:403-406